# SDR ASAA2017081621654

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,900 hours, 12,655 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK DISPLAYED INFLIGHT MOMENTARILY AND FULLY ILLUMINATED ON CAPTAIN & F/O DISPLAY ON BOTH FMC BLANKED AND TURNED BACK ON AFTER 2 MINUTES.  ACFT GROUNDED. ACCOMPLISHED FMC BITE IAW FIM 34-6I, TASK 801 ON BOTH LT & RT FMCS NO DISCREPANCIES NOTED. DETERMINED IND WAS FMC NUISSANCE IAW MM 34-61-00-860-801.
